# SDR FDEA201303070509

- Difficulty date: March 7, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,848 hours, 19,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREW ENTRY DOOR VERY HARD TO CLOSE.  INSPECTED DOOR FOR ADJUSTMENT.  DOOR OPERATES NORMAL IAW MM 52-11-00-5.
